# SDR CA090223011

- Difficulty date: February 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Part number: 6047T63P04
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB AT FL 180, VISIBLE SMOKE IN CABIN COMPARTMENT AND "SMOKE TOILET" MESSAGE ON ED1.  FLIGHT ABORTED, ACFT LANDED AT ORIGIN AIRPORT.  MX FOUND LT NR 1 CARBON SEAL LEAKING. LT  NR 1 CARBON SEAL REPLACED IAW AMM 72-20-00-000/400-802.  CARBON SEAL ELEMENT 6047T63P04 N/A NOT KNOWN 20762:37/17595.
